# SDR ASAA1058051

- Difficulty date: July 11, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 12,050 hours, 3,792 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 10022
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 9,104 hours, 2,870 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DESCENT FROM FL410 BLEED TRIP OFF RIGHT SIDE (NR 2).  RESET WITH TRIP RESET BUTTON AND DUCT PRESSURE INCREASE AND PRESSURIZATION CABIN CLIMB.  PERFORMED FIM TASK 36 10 00 810 801 AND PNEUMATIC SYSTEM TROUBLESHOOTING TASK 36 10 00 810.  PERFORMED HIGH STAGE VALVE/ HIGH STAGE REGULATOR HEALTH CHECK REF MM36 11 00 FOUND HIGH STAGE REGULATOR BAD.  REMOVED AND REPLACED HIGH STAGE REGULATOR REF MM 36 11 07.
